Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Variational comparison theorem and perturbations of nonlinear systems

Author: G. S. Ladde
Journal: Proc. Amer. Math. Soc. 52 (1975), 181-187
MSC: Primary 34D20
MathSciNet review: 0372351
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: By employing vector Lyapunov-like functions and the theory of systems of differential inequalities, a variational comparison theorem and generalized variation of constants formula are developed. Furthermore, the usefulness of the variational comparison theorem is exhibited by giving applications to stability problems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34D20

Retrieve articles in all journals with MSC: 34D20

Additional Information

Keywords: Differential inequality, generalized variation of constants formula, maximal solution, stability, variational comparison theorem, <IMG WIDTH="22" HEIGHT="20" ALIGN="BOTTOM" BORDER="0" SRC="images/img1.gif" ALT="$V$">-stability, vector Lyapunov-like function
Article copyright: © Copyright 1975 American Mathematical Society